Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone!

I'm currently taking Claravis. (Accutane)

15, Male, 122lbs.

I'm on day 48, 40 mg once a day, and I was just wondering if my side affects are bad or if I should be worried?

I've had a head cold and I do have some sinus issues so I think they might go hand in hand with these side affects.

My dermatologist told me that my liver, triglycerides, and cholesterol levels were perfect and looked as though my body wasn't even phasing the drug.

But I'm experiencing side affects like back pain and minor joint pain in my chest, if I drink about 3 to 4 liters of water a day they usually subside. Sometimes I feel a little dizzy but never enough to be nauseous, nose bleeds from dryness, and I had quite the bit of eczema but it's gone now. I was just wondering if the back pain will persist? Accutane has helped me so much and I don't want to stop taking it. I love how much my confidence is boosted. I personally think this drug is blown way out of proportion and that it's mostly a mind game, just my opinion. What's your opinion on the side affects? Worried? Normal? Good? Bad? I want feedback!

Share this post


Link to post
Share on other sites

I don't have any experience to give advice, but I think you should talk to your doctor. If you think the drug is helping your acne and confidence, and you can handle the side effects, keep with it!

Share this post


Link to post
Share on other sites

I would definitely say the side effects you mentioned are normal. I'm lucky and haven't suffered too much so far and I'm almost at the same stage as you, I have had some minor back pain but nothing so bad that it affects my day-to-day life. I guess it just depends on how much it's bothering you, you could always speak to your dermatologist about decreasing your dose if you need to, but from what you've said I wouldn't be too worriedsmile.png

Oh and I totally agree with your last point! All the scaremongering and exaggerated horror stories are unnecessary and irritating

Edited by ktlouise

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×